| Model Number |
471400-12 |
| Medical Device Problem Code |
Energy Output Problem (1431)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during central processing, the long bipolar grasper cautery was not working on the instrument.There was no report of patient involvement.
Additional Manufacturer Narrative
The long bipolar grasper has been returned and evaluated by the failure analysis (fa) team.The instrument was found to have damaged conductor wire insulation at the distal end.There was fragmentation of the insulation, and the internal conductor wire were exposed.Although the conductor wire insulation was damaged, the internal wire was not frayed or fully broken, as the instrument passed the electrical continuity test and showed low energy on cauterizing tests.Further inspection found no abnormally sharp or damaged components that could have contributed to the cable breaking.The complaint was confirmed by failure analysis.The probable root cause of damaged conductor wire insulation is attributed to damage from mechanical impact.Accidental drops of the instrument or inadvertent collisions with other instruments or hard surfaces during handling or usage can damage the insulation.